RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 1, Pages 125–135 (Mi mz7000)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Krull–Schmidt theorem for the representation of groups over $P$-integer number rings

P. M. Gudivok, E. Ya. Pogorilyak

Uzhgorod State University

Abstract: The paper solves the problem of the validity of the Krull–Schmidt Theorem for the representation of a finite nilpotent group over certain local number fields.

Full text: PDF file (748 kB)

English version:
Mathematical Notes, 1970, 7:1, 74–79

Bibliographic databases:

UDC: 512.4
Received: 10.07.1968

Citation: P. M. Gudivok, E. Ya. Pogorilyak, “On the Krull–Schmidt theorem for the representation of groups over $P$-integer number rings”, Mat. Zametki, 7:1 (1970), 125–135; Math. Notes, 7:1 (1970), 74–79

Citation in format AMSBIB
\Bibitem{GudPog70}
\by P.~M.~Gudivok, E.~Ya.~Pogorilyak
\paper On the Krull--Schmidt theorem for the representation of groups over $P$-integer number rings
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 1
\pages 125--135
\mathnet{http://mi.mathnet.ru/mz7000}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=265464}
\zmath{https://zbmath.org/?q=an:0268.20007}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 1
\pages 74--79
\crossref{https://doi.org/10.1007/BF01093346}


Linking options:
  • http://mi.mathnet.ru/eng/mz7000
  • http://mi.mathnet.ru/eng/mz/v7/i1/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. M. Gudivok, V. P. Rud'ko, “On modular and integral representation algebras on finite groups”, Math. USSR-Izv., 7:5 (1973), 963–989  mathnet  crossref  mathscinet  zmath
    2. P. M. Gudivok, S. F. Goncharova, V. P. Rud'ko, “Finite-dimensional algebras of integral $p$-adic representations of finite groups”, Math. USSR-Sb., 23:3 (1974), 336–361  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020